About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 282190, 10 pages
http://dx.doi.org/10.1155/2014/282190
Research Article

Numerical Treatment of the Modified Time Fractional Fokker-Planck Equation

School of Mathematics and Statistics, Tianshui Normal University, Tianshui 741001, China

Received 26 December 2013; Revised 8 February 2014; Accepted 16 February 2014; Published 27 March 2014

Academic Editor: Adem Kilicman

Copyright © 2014 Yuxin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A numerical method for the modified time fractional Fokker-Planck equation is proposed. Stability and convergence of the method are rigorously discussed by means of the Fourier method. We prove that the difference scheme is unconditionally stable, and convergence order is , where and are the temporal and spatial step sizes, respectively. Finally, numerical results are given to confirm the theoretical analysis.